ZHANG Shao-yong, ZHU Peng. The Fixed Point Property of a Class of Generalized Nonexpansive Mappings[J]. 2019, 24(5): 145-148.
DOI:
ZHANG Shao-yong, ZHU Peng. The Fixed Point Property of a Class of Generalized Nonexpansive Mappings[J]. 2019, 24(5): 145-148.DOI: 10.15938/j.jhust.2019.05.024.
The Fixed Point Property of a Class of Generalized Nonexpansive Mappings
the most famous result by Wkirk is that the nonexpansive mapping has the fixed point property in a Banach space with normal structure reflexive is extended to a more general form of mapping
namely:‖T(x)-T(y)‖≤a1(t)(d(x
y))‖x-y‖+a2(t)(d(x
y))‖x-T(x)‖+a3(t)(d(x
y))‖x-T(y)‖
where ai(t):(0
+∞)→(0
1) monotone decreases
a reflexive Banach space X with normal structure has the fixed point property for the mapping mentioned above
The Fixed Point Property of Strong Pseudocontraction Mapping
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Nodularization Effect Evaluationof Ductile Iron basedon Quick Testing Oxygen Content in Liquid Iron
Fabrication and Mechanical Property of SiC/SiC Composites by Selective Laser Sintering Technology Combined with Precursor Impregnation and Pyrolysis Process
Related Author
WANG Jing
CUI Yunan
CUI Yunan
ZHU Peng
WANG Ping
LI Qian
YIN Zhouping
LIU Qi
Related Institution
School of Applied Sciences, Harbin University of Science and Technology
School of Applied Sciences,Harbin University of Science and Technology
School of Mathematics and Physics, Anqing Normal University
School of Material Science and Engineering,Harbin University of Science and Technology
School of Civil Engineering and Architecture, Harbin University of Science and Technology